# SDR SWAA2023100606620

- Difficulty date: October 2, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,836 hours, 30,143 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: UNKNOWN
- Condition: Chafed
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST PAX CABIN AFT LEFT ENTRY DOOR SLIDE COVER IS CHAFFING AGAINST WITH DOOR SCUFF PLATE 2023-568980<[01] INSTALLED CORRECTLY PAX CABIN AFT LEFT ENTRY DOOR SLIDE IAW B737-700 AMM 25-66-01-200-802. STEP 3.B. (1) (F) 1) AND 5).;[02] CERTIFIED STEP 1 COMPLETED
